- What other medicine can you take with Sudafed?
- Why is Sudafed bad for you?
- Why does pseudoephedrine make me feel good?
- Which Sudafed is best for blocked ears?
- What is the generic name for Sudafed?
- Does Sudafed PE have acetaminophen?
- What can you not mix with pseudoephedrine?
- What happens if you take too much pseudoephedrine?
- How much acetaminophen is in Sudafed?
- Can I drink alcohol while taking pseudoephedrine?
- Can you take pseudoephedrine and acetaminophen together?
- What over the counter medication contains pseudoephedrine?
- Why was pseudoephedrine taken off the market?
- How long does pseudoephedrine stay in your system?
- Can Sudafed make congestion worse?
- Can I buy pseudoephedrine at Walmart?
- What is another name for Sudafed?
- Can I take pseudoephedrine with Tylenol Cold and Flu?
What other medicine can you take with Sudafed?
View interaction reports for Sudafed Congestion (pseudoephedrine) and the medicines listed below.albuterol.amoxicillin.aspirin.Benadryl (diphenhydramine)Claritin (loratadine)Flonase (fluticasone nasal)gabapentin.Headache Relief (acetaminophen / caffeine)More items….
Why is Sudafed bad for you?
It’s best not to take pseudoephedrine if you have heart problems. Pseudoephedrine works by narrowing the blood vessels in your nose, but it also narrows the blood vessels in other parts of your body. This can increase your blood pressure and your heart rate.
Why does pseudoephedrine make me feel good?
Pseudoephedrine is a decongestant that constricts (shrinks) dilated blood vessels within the nose, relieving congestion. It causes vasoconstriction by stimulating primarily alpha-adrenergic receptors. It also has weak activity at beta-adrenergic receptors.
Which Sudafed is best for blocked ears?
Yes. Most patients and healthcare providers will agree that Sudafed (pseudoephedrine) is more effective for congestion than its counterpart Sudafed PE (phenylephrine). This is likely due to the fact that the intestines will absorb only about 38% of the amount of Sudafed PE in one tablet, while Sudafed is 100% absorbed.
What is the generic name for Sudafed?
Pseudoephedrine and phenylephrine side by sidePseudoephedrineWhat’s the brand-name version?SudafedIs a generic version available?yesWhy is it used?short-term relief of sinus or nasal congestion and pressureDoes it require a prescription?in Oregon, Mississippi, and some cities in Missouri and Tennessee7 more rows
Does Sudafed PE have acetaminophen?
SUDAFED PE® Sinus Pressure + Pain. Non-drowsy decongestant provides powerful relief of sinus congestion and pressure with pain, plus headaches. Each maximum strength tablet contains acetaminophen for pain relief and phenylephrine HCI.
What can you not mix with pseudoephedrine?
Do not take more pseudoephedrine than recommended. Caffeine can increase the side effects of this medication. Avoid drinking large amounts of beverages containing caffeine (coffee, tea, colas), eating large amounts of chocolate, or taking nonprescription products that contain caffeine.
What happens if you take too much pseudoephedrine?
If you take too much, symptoms of an overdose of Sudafed PE can include: headache. dizziness. high blood pressure.
How much acetaminophen is in Sudafed?
Generic Name & Formulations: Acetaminophen 325mg, pseudoephedrine HCl 30mg; per liquid cap; contains sodium 16mg/cap.
Can I drink alcohol while taking pseudoephedrine?
However, Sudafed itself is not addictive. There are also no warnings against drinking alcohol while taking Sudafed. However, in rare cases, alcohol may increase certain side effects of Sudafed, such as dizziness. If you’ve taken Sudafed for a week and your symptoms don’t go away or get better, call your doctor.
Can you take pseudoephedrine and acetaminophen together?
No interactions were found between pseudoephedrine and Tylenol. This does not necessarily mean no interactions exist. Always consult your healthcare provider.
What over the counter medication contains pseudoephedrine?
Common brands containing pseudoephedrine:Advil. ®Alavert. ®Aleve. ®Claritin. ®Mucinex. ®Sudafed. ®Triaminic. ®TYLENOL. ®More items…
Why was pseudoephedrine taken off the market?
Pseudoephedrine can be misused as an ingredient for the illicit manufacture of methamphetamines. In 2005, the FDA created the Combat Methamphetamine Epidemic Act, which banned over-the-counter sales of cold medicines that included the ingredient pseudoephedrine, requiring them to be sold behind the counter.
How long does pseudoephedrine stay in your system?
Conclusions. Following therapeutic, multiple dosing, drug levels remain above the IOC cut-off levels for a minimum of 6 h and 16 h following final doses of phenylpropanolamine and pseudoephedrine, respectively.
Can Sudafed make congestion worse?
In addition, using nonprescription decongestant nasal sprays (Afrin, Dristan, others) for more than three or four days can cause even worse nasal congestion once the decongestant wears off (rebound rhinitis).
Can I buy pseudoephedrine at Walmart?
Sudafed Sinus Congestion Maximum Strength Decongestant Tablets, 24 ct – Walmart.com – Walmart.com.
What is another name for Sudafed?
Pseudoephedrine also temporarily relieves sinus congestion and pressure. Pseudoephedrine is available under the following different brand names: Sudafed, Nexafed, and Zephrex-D.
Can I take pseudoephedrine with Tylenol Cold and Flu?
Sudafed (Phenylephrine or Pseudoephedrine) Always look at the active ingredients and do not combine Sudafed with other medications containing phenylephrine, pseudoephedrine, or decongestants. Examples include NyQuil, Tylenol Cold Multi-Symptom, Alka-Seltzer Plus, and Robitussin Multi-Symptom, among many others.